# SDR 2007UALA03976

- Difficulty date: September 29, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 51,211 hours, 35,382 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part serial: 1607
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR S/N 1607 LOWER DOOR STOP FITTING BEAM, OUTBOARD TEE ANGLE IS CRACKED IN RADIUS AT MOST FORWARD END.  MAJOR REPAIR ACCOMPLISHED:  REMOVED & REPLACED LWR -T- CHORD.
